Scary Comfortis Reaction
Had been looking all over online to uncover the reason behind my dog's shaking, seizures, and lethargy after taking Comfortis.
Anyway, my 1 1/2 year old field english setter began convulsing approx. 8 hours after taking Comfortis. We took her to the emergency vet and long story short, after x-rays, IV, bloodwork, and under watch at the clinic, she seems to have recovered (this was x-mas eve).
The emergency vet called Lilly Pharm. for more info and got a case number for us which means our case will be sent to the FDA. So definitely call Lilly and talk with their vet--that's the way the FDA will know about it (legally they have to report issues)
Also, our dog was not on high does invermectin yet still had the side effects attributed to the symptoms that accompany the interaction of these two drugs.
We just got her bloodwork retested (it's been a few weeks, and she still has elevated livery enzymes which could be the result of comfortis.
Anyway, just sharing, and so so sorry for those who lost their pets.